Forcing square with finite conditions

Dolinar, Gregor and Dzamonja, Mirna (2013) Forcing square with finite conditions. Annals of Pure and Applied Logic, 164 (1). pp. 49-64.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Logic
Depositing User: Users 2731 not found.
Date Deposited: 15 Oct 2012 11:37
Last Modified: 31 Oct 2022 12:30
DOI: 10.1016/j.apal.2012.09.002

Actions (login required)

View Item View Item